# SDR YN8R2012111501

- Difficulty date: November 13, 2012
- Submitted: November 15, 2012
- Operation: General aviation
- Aircraft: N168DK
- Make and model: Cessna 182T
- Aircraft serial: 18282351
- Aircraft time: 2 hours, 3 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 0700099130
- Condition: Leaking
- Location: Fuel System
- Part time: 2 hours, 3 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL SYSTEM LEAKING AT FLARE ON LINE UNDER PILOT SEAT.  LINE MFG WITH A SEAM IN THE TUBING.   WHEN FLARED, THE SEAM CAN BE FELT WITH THUMBNAIL.  EVIDENTLY CREATING LEAK PATH.  B-NUT WAS TORQUED WHEN PROBLEM WAS FOUND.  REPLACED LINE WITH NEW PART.
